Vitex headaches

iVillage Member
Registered: 01-15-2008
Vitex headaches
2
Wed, 02-01-2012 - 5:49pm

I'm assuming my headache is from vitex because I just started taking it a couple of days ago and I've never had one this severe.

Lilypie Maternity tickers
iVillage Member
Registered: 03-01-2011
Wed, 02-01-2012 - 10:05pm
Ugh :( I had headaches when I started taking it too. You could try reducing the dose or maybe take it at night & hopefully sleep through any side effects. I took it for 4 or 5 months & didn't see any real changes or get that coveted bfp so I quit taking it, but I've seen it work for many. Hopefully you'll fall in that category :)
Photobucket
iVillage Member
Registered: 01-15-2008
Fri, 02-03-2012 - 10:26pm
You know what? I started taking it in tea form (in Fertilitea) and I don't have headaches. Maybe it's a lower dose because Fertilitea has other herbal ingredients as well. I should check that. Thanks! I'm hoping it helps work out my cycle issues.
Lilypie Maternity tickers